# SDR USAA002078

- Difficulty date: December 7, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM CRACKED 1 INCH, BS 639 BETWEEN STATION 619-639 STRINGER 17L  REPAIRED PER SRM 51-10-2.  (M)
